Commun. Korean Math. Soc. 1996 Vol. 0, No. 0, 1—280
On spanning 3-thees in infinite 3-connected planar graphs
Hwan-Ok Jung
MSC numbers : 05C05
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 1—21
On the galois groups of the septic polynomials
Geon-No Lee
MSC numbers : Primary llR32; Secondary llR09
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 23—31
Positive definite universal ternary lattices over ${Q}(\sqrt{5})$
Myung-Hwan Kim
MSC numbers : 11E12, 11E20, 11E25
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 33—41
Bi-Hermite polynomials and matchings in complete graphs
Dongsu Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 43—55
Convergence and the Riemann hypothesis
Jungseob Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 57—62
On the group rings of the Klein's four group
Won-Sun Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 63—70
Strong convergence theorems for nonexpansive mappings in Banach spaces
Jong Yeoul Park, Jong Soo Jung, Jae Ug Jeong
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 71—79
A Kohn-nirenberg example using lower degree
Jeong Seon Yi
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 81—87
Fixed point theorems for fuzzy mappings and applications
Byung Soo Lee, Yeol Je Cho, Jong Soo Jung
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 89—108
Notes on common fixed point theorems in metric spaces
Keehwan Kim, Koung Hee Leem
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 109—115
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd